# SDR CALA2022072501866

- Difficulty date: July 24, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757
- Aircraft serial: 28970
- Aircraft time: 91,014 hours, 20,070 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: D30654122UI
- Condition: None
- Location: 1l
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L WHEN REOPENED BY GATE AGENT AND  CONFIRMED DISARMED BY S LIDE OUT PRES REL REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE OPS CHECK NORMAL REFF MM 25-66-01 RII C/W ON L1 DOOR SLIDE INSTALLATION PARTS CHAGED ADDED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1888814  SN OFF 0757 SLIDE, B757-200  OFF 19-2566-9-0002 0757 ON 19-2566-9-0002 0813
